Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 124, NWS Springfield, MO

June 7, 2007Polk County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 7, 2007, 11:22 PM CDT for Polk County, Missouri. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2007, 11:22 PM CDT (04:22 UTC)
Expired
Jun 8, 2007, 12:15 AM CDT
In force
53 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Polk County, MO

The radar

The Springfield radar (KSGF), 54 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 8:31 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1639 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1639 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 080422
SVRSGF
MOC167-080515-
/O.NEW.KSGF.SV.W.0124.070608T0422Z-070608T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1122 PM CDT THU JUN 7 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  POLK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1215 AM CDT.

* AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR DUNNEGAN...OR 8 MILES EAST OF STOCKTON...
  MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING NICKEL
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHERN POLK COUNTY...INCLUDING THE TOWNS OF FLEMINGTON...POLK AND
  GOODSON.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3764 9351 3764 9362 3781 9363 3780 9360
      3780 9346 3779 9345 3779 9321 3762 9319
      3762 9339

$$

WISE
2 follow-up statements
000 
WWUS53 KSGF 080453
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 PM CDT THU JUN 7 2007

MOC167-080515-
/O.CON.KSGF.SV.W.0124.000000T0000Z-070608T0515Z/
POLK MO-
1153 PM CDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN POLK COUNTY...

AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 9 MILES WEST OF POLK...OR 7 MILES NORTHWEST OF
BOLIVAR...MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN POLK COUNTY...INCLUDING THE TOWNS OF POLK AND GOODSON.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY 
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF 
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.

LAT...LON 3764 9351 3778 9351 3779 9321 3762 9319
      3762 9339

$$

WISE
000 
WWUS53 KSGF 080506
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1206 AM CDT FRI JUN 8 2007

MOC167-080516-
/O.EXP.KSGF.SV.W.0124.000000T0000Z-070608T0515Z/
POLK MO-
1206 AM CDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POLK COUNTY
EXPIRES AT 1215 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3764 9351 3778 9351 3779 9321 3762 9319
      3762 9339

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 9:22 PM CDT, 2 hours earlier.

Area forecast discussion, Jun 7, 9:22 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
922 PM CDT THU JUN 07 2007

.DISCUSSION...

ACTIVE NIGHT OF WEATHER ON TAP.

WHILE THE DRY LINE STALLED OUT TO OUR WEST LATE THIS AFTERNOON...A
COLD FRONT HAS SURGED TO THE SOUTHEAST ACROSS CENTRAL KANSAS DURING
THE PAST FEW HOURS...ASSOCIATED WITH A MID LEVEL LEVEL DISTURBANCE
ROUNDING THE BASE OF THE UPPER LOW OVER THE NORTHERN PLAINS. THIS
COLD FRONT WILL OVERTAKE THE AFOREMENTIONED DRY LINE DURING THE NEXT
FEW HOURS AND PROVIDE THE LIFT NEEDED TO BREAK THE CAP NOTED ON THE
00Z KSGF SOUNDING.

THE CAP HAS WEAKENED SUFFICIENTLY TO OUR WEST (AND AHEAD OF THE
DRYLINE) TO ALLOW FOR A FEW TSRA TO DEVELOP FROM CENTRAL KS TO SE
KS. SCT SUPERCELLS WILL CONTINUE TO DEVELOP AHEAD OF THE DRYLINE
THROUGH MIDNIGHT AND AFFECT EXTREME SE KS AND FAR WESTERN MO.
ADDITIONAL THUNDERSTORM ARE ANTICIPATED AS THE COLD FRONT SURGES
INTO THIS WARM AND UNSTABLE AIRMASS. A COMBINATION OF ISOLATED
SUPERCELLS AND LINE SEGMENTS ARE FIRST EXPECTED...WITH AN EVENTUAL
MORPH INTO A SQUALL LINE. ALL MODES OF SEVERE WEATHER REMAIN
POSSIBLE.

TIMING WISE...AREAS ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR CAN
EXPECT STORMS PRIOR TO 3AM...WITH AREAS EAST OF THE HIGHWAY 65
CORRIDOR EXPERIENCE STORMS AFTER 3AM.

GAGAN

&&

.PREV DISCUSSION...
/320 PM CDT THU JUN 07 2007/

THE FULL SUITE OF SEVERE WEATHER CAN BE EXPECTED ACROSS EXTREME
SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS EVENING AND
OVERNIGHT.  WILL BE MONITORING SATELLITE TRENDS CLOSELY THIS
AFTERNOON FOR THE POSSIBILITY OF CAP EROSION.  THE LATEST SREF
GUIDANCE SUGGESTS THAT THERE IS ABOUT A 30% CHANCE OF THE CAP
BREAKING PRIOR TO 00Z...WITH THE BEST CHANCES OCCURRING WEST OF
HIGHWAY 65.

OTHERWISE MORE NUMEROUS STORMS WILL DEVELOP ALONG THE DRYLINE OVER
THE FLINT HILLS LATE THIS AFTERNOON AND THIS EVENING...EVENTUALLY
SPREADING INTO THE OZARKS THROUGH THE LATE EVENING AND OVERNIGHT
HOURS.  HIGH END INSTABILITY AND SHEAR PARAMETERS SUGGEST THE
LIKELIHOOD OF ORGANIZED CONVECTION CAPABLE OF PRODUCING ALL MODES OF
SEVERE PHENOMENA.

CRAMER

.SHORT TERM...TONIGHT THROUGH SATURDAY

INTENSE CYCLONE CURRENTLY MOVING THROUGH THE NORTHERN PLAINS SHOULD
PROVIDE A TRANSITION FROM A SPRING TO A MORE SUMMER TYPE PATTERN.
FRONT/DRYLINE WILL MAKE ITS WAY INTO THE CWA DURING THE OVERNIGHT
HOURS.  SEVERE POTENTIAL IS DEFINITELY THERE. CURRENTLY UNDER A
CAPPED ENVIRONMENT BUT INSTABILITY AND SHEAR PRESENT FOR SUPERCELL
FORMATION.  A COMBINATION OF THE APPROACHING SURFACE FRONT AND AN
UPPER LEVEL SPEED MAX WILL ALLOW CAP TO WEAKEN SOMETIME THIS EVENING.

FRONT MAKES ITS WAY THROUGH THE AREA BY 12Z FRIDAY AND BECOMES
EAST-WEST ORIENTED ACROSS ARKANSAS. UPPER LEVEL HIGH PRESSURE THEN
BEGINS BUILDING OVER THE SOUTHERN STATES ON FRIDAY.  SURFACE FRONT
REMAINS CLOSE ENOUGH TO THE AREA TO WARRANT AT LEAST SLIGHT CHANCE
POPS ALONG ARKANSAS BORDER THROUGH SATURDAY.

.LONG TERM...SUNDAY THROUGH THURSDAY

MEAN TROUGH BEGINS TO SET UP ACROSS WESTERN U.S. ON SUNDAY ALLOWING
RIDGING TO TAKE PLACE OVER THE OZARKS.  AS THE SURFACE HIGH MOVES ON
TO THE EAST...CONVECTION WILL BECOME MORE WIDELY SCATTERED IN NATURE
AND WILL MORE LIKELY DEPEND ON THE MOVEMENT OF DISCRETE UPPER LEVEL
WAVES ACROSS THE TOP OF THE FLAT RIDGE.  TEMPERATURES WILL BE AT TO
JUST SLIGHTLY ABOVE SEASONAL NORMALS.  GUIDANCE TEMPS SEEMED
REASONABLE AND DID NOT MAKE TOO MANY ADJUSTMENTS.

GAEDE

&&

.AVIATION...

FOR THE 00Z KSGF/KJLN TAFS: A COLD FRONT WILL APPROACH THE REGION
FROM THE NORTHWEST LATER THIS EVENING INTO THE OVERNIGHT HOURS...AS
A VERY MOIST AND UNSTABLE AIRMASS IS IN PLACE AHEAD OF THE FRONT.
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
EASTERN KANSAS THIS EVENING...EVENTUALLY SHIFTING INTO SOUTHWEST
MISSOURI LATER THIS EVENING INTO THE OVERNIGHT HOURS. LARGE
HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL POSSIBLE.

IN THE MEAN TIME...GUSTY SOUTHWEST WINDS WILL CONTINUE TO GUST UP TO
35 MPH AT TIMES.  STRONG WINDS ARE EXPECTED THROUGH THE EVENING
HOURS...UNTIL THE FRONT APPROACHES THE TAF SITES DURING THE
OVERNIGHT HOURS.  UPON THE PASSAGE OF THE FRONT...EXPECTED WINDS TO
SHIFT TO THE NORTHWEST.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY FOR THE MISSOURI OZARKS UNTIL 7 PM.
KS...WIND ADVISORY FOR EXTREME SOUTHEAST KANSAS UNTIL 7 PM.

WFO SGF
Hazardous weather outlook, Jun 7, 7:56 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT THU JUN 7 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
756 PM CDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

 SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
 EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF GOLF BALLS...AND
 ISOLATED TORNADOES. HEAVY RAINFALL MAY ALSO LEAD TO LOCALIZED
 AREAS OF FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

 STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT EXTREME
 SOUTHWESTERN MISSOURI AND SOUTHEASTERN KANSAS LATER THIS
 EVENING...THEN SPREAD EAST THROUGH THE REST OF THE OUTLOOK AREA
 OVERNIGHT.

  DISCUSSION:

 AN EXTREMELY UNSTABLE AND MOIST AIRMASS HAS DEVELOPED ACROSS THE
 REGION THIS AFTERNOON AND EVENING. A DRY LINE WILL SURGE INTO THE
 FLINT HILLS REGION OF KANSAS AND TRIGGER SEVERE THUNDERSTORMS.
 THESE STORMS WILL MOVE EAST INTO EXTREME SOUTHEAST KANSAS AND THE
 MISSOURI OZARKS DURING THE LATE EVENING AND OVERNIGHT HOURS. DUE
 TO THE VERY MOIST AIRMASS IN PLACE SOME LOCATIONS WILL EXPERIENCE
 FLASH FLOODING OF SMALL CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 THUNDERSTORMS WILL LIKELY BE ONGOING ACROSS SOUTH CENTRAL MISSOURI
 EARLY FRIDAY MORNING. SOME STORMS MAY STILL BE SEVERE WITH
 DAMAGING WINDS POSSIBLE. THE FRONT WILL SHIFT SOUTH OF THE AREA
 DURING THE DAY FRIDAY...BUT IS EXPECTED TO RETURN NORTH LATER IN
 THE WEEKEND BRINGING BACK THE CHANCES OF THUNDERSTORMS SUNDAY AND
 MONDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 9 PM THIS EVENING
 WEST OF A LINE FROM CASSVILLE TO WARSAW LINE INITIALLY...AND THEN
 ACROSS THE REMAINDER OF THE OZARKS LATER TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE/CRAMER

In the hours before

Special weather statement, Jun 7, 9:38 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
938 PM CDT THU JUN 7 2007

KSZ097-101-080315-
CRAWFORD KS-CHEROKEE KS-
938 PM CDT THU JUN 7 2007

...SIGNIFICANT WEATHER ALERT FOR CHEROKEE AND CRAWFORD COUNTIES UNTIL
1015 PM CDT...

AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF PARSONS...MOVING NORTHEAST AT 35
MPH.

THIS STORM WILL BE NEAR...
  MCCUNE BY 945 PM CDT.
  9 MILES NORTHWEST OF CHEROKEE BY 1000 PM CDT.
  GIRARD BY 1005 PM CDT.
  7 MILES NORTHWEST OF PITTSBURG BY 1010 PM CDT.
  ARMA...FRONTENAC...ENGLEVALE AND 7 MILES SOUTHWEST OF MULBERRY BY
  1015 PM CDT.

THE TOWNS OF GREENBUSH...BEULAH...RINGO...LONE OAK...POLK...
FRANKLIN...CROWBAR AND YALE ARE IN THE PATH OF THIS STORM.

PEOPLE IN CHEROKEE AND CRAWFORD COUNTIES...INCLUDING THE CITIES OF
MCCUNE...GIRARD AND ARMA...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

WISE
Special weather statement, Jun 7, 10:16 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1016 PM CDT THU JUN 7 2007

MOZ066-077-080345-
BARTON MO-VERNON MO-
1016 PM CDT THU JUN 7 2007

...SIGNIFICANT WEATHER ALERT FOR BARTON AND VERNON COUNTIES UNTIL
1045 PM CDT...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MULBERRY...OR 5 MILES EAST OF ARMA...
MOVING EAST AT 45 MPH.

THIS STORM WILL BE NEAR...
  SHELDON BY 1035 PM CDT.

THE TOWNS OF IRWIN...MILFORD AND MONTEVALLO ARE IN THE PATH OF THIS
STORM.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

WISE
Local storm report, Jun 7, 10:29 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND GST     LIBERAL                 37.56N 94.52W
06/07/2007  E50 MPH          BARTON             MO   EMERGENCY MNGR

            40 TO 50 MPH WIND GUST...POWER OUTAGE REPORTED

&&

BARJENBRUCH
Local storm report, Jun 7, 10:56 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     TSTM WND DMG     1 S PITTSBURG           37.40N 94.70W
06/07/2007                   CRAWFORD           KS   TRAINED SPOTTER

            SEVERAL LIMBS DOWN...PEA SIZE HAIL ALSO REPORTED.

&&

BARJENBRUCH
Local storm report, Jun 7, 11:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     HAIL             4 NNE NASHVILLE         37.43N 94.46W
06/07/2007  E0.88 INCH       BARTON             MO   EMERGENCY MNGR

            ACCOMPANIED BY ESTIMATED 60 MPH WINDS.

&&

BARJENBRUCH
Local storm report, Jun 7, 11:17 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     CAPLINGER MILLS         37.79N 93.80W
06/07/2007                   CEDAR              MO   TRAINED SPOTTER

            TREES DOWN

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 10:31 PM CDTSevere Thunderstorm WarningSGFBarton59 min
Jun 7, 10:46 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon59 min
Jun 7, 11:18 PM CDTTornado WarningSGFJasper, Newton42 min
Jun 7, 11:27 PM CDTSevere Thunderstorm WarningSGFBarton, Dade30 min
Jun 7, 11:55 PM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, Newton50 min
Jun 8, 12:43 AM CDTSevere Thunderstorm WarningSGFChristian, Stone62 min
Jun 8, 1:16 AM CDTSevere Thunderstorm WarningSGFNewton59 min
Jun 8, 1:40 AM CDTFlash Flood WarningSGFBarry6 hr
Jun 8, 1:43 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas62 min
Jun 8, 2:07 AM CDTSevere Thunderstorm WarningSGFBarry53 min
Jun 8, 3:00 AM CDTSevere Thunderstorm WarningSGFBarry, Stone60 min
Jun 8, 3:29 AM CDTFlash Flood WarningSGFStone5 hr
Jun 8, 4:55 AM CDTFlash Flood WarningSGFChristian3 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.